Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I've been using differin for quite a while now (8-9 months) and it's really cleared up my face and reduced breakouts. but just recently, i started getting a bit of acne on my jawline, it's minimal, but i don't want it to get worse as my face has been doing so good sad.png i haven't changed my diet, the only thing i've added in is a whey protein shake with barely any sugar and i drink it with water (even though milk and dairy doesn't really break me out, i eat and drink it moderately). oh and i also did start wet shaving about 2 months ago (im 15) with a 2 blade razor.. it seemed to have give me some red marks on my neck and maybe it's causing the ones on the jaw too? i didn't think it did because i'm very gentle when i shave and have had no irritation or cuts whatsoever. could it be the shaving? does anyone have any idea why im starting to get pimples there? i'm so confused and annoyed as to why this is happening :/ thanks everyone

Edited by Estranged
Link to comment
Share on other sites

So I've been using differin for quite a while now (8-9 months) and it's really cleared up my face and reduced breakouts. but just recently, i started getting a bit of acne on my jawline, it's minimal, but i don't want it to get worse as my face has been doing so good sad.png i haven't changed my diet, the only thing i've added in is a whey protein shake with barely any sugar and i drink it with water (even though milk and dairy doesn't really break me out, i eat and drink it moderately). oh and i also did start wet shaving about 2 months ago (im 15) with a 2 blade razor.. it seemed to have give me some red marks on my neck and maybe it's causing the ones on the jaw too? i didn't think it did because i'm very gentle when i shave and have had no irritation or cuts whatsoever. could it be the shaving? does anyone have any idea why im starting to get pimples there? i'm so confused and annoyed as to why this is happening :/ thanks everyone

There's some speculation on the Internet that whey protein causes acne, but very little evidence behind it. "Bodybuilding" supplements can be contaminated with illegal steroids, which can cause an acne-like rash.

You need to make sure you're cleansing and applying your treatments around your jawline and neck. They are typically neglected spots -- people normally think of treating the face first!

Link to comment
Share on other sites

Yeah I have been applying it there, ah I really don't want to start getting bad acne around that area now that my face is clear :(

Link to comment
Share on other sites

Yeah I have been applying it there, ah I really don't want to start getting bad acne around that area now that my face is clear sad.png

Is it common for you to get jawline acne? If so, it's likely just going through another cycle.

If it doesn't subside within 2-3 months or gets much worse, go back to the dermatologist. If you start developing a rash on your chest and/or a wing-like pattern on your back, discontinue the whey supplement. That pattern is characteristic of steroidal acne.

Link to comment
Share on other sites

I rarely get like one pimple around my jaw and it fades quickly (within 2-4 weeks) but now i'm getting a few more. I think i may be over exaggerating though, there's really not that many but i'm just a little worried

Link to comment
Share on other sites

I rarely get like one pimple around my jaw and it fades quickly (within 2-4 weeks) but now i'm getting a few more. I think i may be over exaggerating though, there's really not that many but i'm just a little worried

It just might be because you're clearly stressed out about it, and you may be looking for more acne than is actually there. Still keep an eye on it for a bit, and like I've said before if it gets much worse or lingers for a long time then go back to the derm.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×